# SDR ASAA2019082633481

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,265 hours, 12,927 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT CAPT SIDE VTK FOLLOWED BY LOSS OF FMC ON CDU, CAPT LOSS OF MAP ON MCDU AND FO LOST FMC ON CDU. PRIOR TO COMPLETING QRH BOTH FMC + MAPS RESET, REENGAGED LNAV + VNAV NO OTHER ISSUES. GROUNDED - YES. C/W FMC RESET PROCEDURE REF B737-800 FIM 34-61 TASK 836 FMC OPERATES NORMALLY. A/C OK FOR SERVICE.
